Abstract and Applied Analysis

The Yang-Laplace Transform for Solving the IVPs with Local Fractional Derivative

Chun-Guang Zhao, Ai-Min Yang, Hossein Jafari, and Ahmad Haghbin

Full-text: Open access

Abstract

The IVPs with local fractional derivative are considered in this paper. Analytical solutions for the homogeneous and nonhomogeneous local fractional differential equations are discussed by using the Yang-Laplace transform.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 386459, 5 pages.

Dates
First available in Project Euclid: 26 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1395853793

Digital Object Identifier
doi:10.1155/2014/386459

Mathematical Reviews number (MathSciNet)
MR3166607

Zentralblatt MATH identifier
07022284

Citation

Zhao, Chun-Guang; Yang, Ai-Min; Jafari, Hossein; Haghbin, Ahmad. The Yang-Laplace Transform for Solving the IVPs with Local Fractional Derivative. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 386459, 5 pages. doi:10.1155/2014/386459. https://projecteuclid.org/euclid.aaa/1395853793


Export citation

References

  • N. S. Koshlyakov, M. M. Smirnov, and E. B. Gliner, Differential Equations of Mathematical Physics, North-Holland, New York, NY, USA, 1964.
  • U. Tyn Myint, Partial Differential Equations of Mathematical Physics, Elsevier, New York, NY, USA, 1973.
  • A. H. Stroud, “Initial value problems for ordinary differential equations,” in Numerical Quadrature and Solution of Ordinary Differential Equations, pp. 207–303, Springer, New York, NY, USA, 1974.
  • H. Rutishauser, “Initial value problems for ordinary differential equations,” in Lectures on Numerical Mathematics, pp. 208–277, Birkhäuser, Boston, Mass, USA, 1990.
  • J. A. Gatica, V. Oliker, and P. Waltman, “Singular nonlinear boundary value problems for second-order ordinary differential equations,” Journal of Differential Equations, vol. 79, no. 1, pp. 62–78, 1989.
  • S. F. Davis and J. E. Flaherty, “An adaptive finite element method for initial-boundary value problems for partial differential equations,” SIAM Journal on Scientific and Statistical Computing, vol. 3, no. 1, pp. 6–27, 1982.
  • C. Cattani and A. Kudreyko, “Harmonic wavelet method towards solution of the Fredholm type integral equations of the second kind,” Applied Mathematics and Computation, vol. 215, no. 12, pp. 4164–4171, 2010.
  • C. Cattani, “Harmonic wavelet solutions of the Schrödinger equation,” International Journal of Fluid Mechanics Research, vol. 30, no. 5, pp. 463–472, 2003.
  • C. Cattani, “Harmonic wavelets towards the solution of nonlinear PDE,” Computers & Mathematics with Applications, vol. 50, no. 8-9, pp. 1191–1210, 2005.
  • V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508–518, 2005.
  • J. S. Duan, R. Rach, and A. M. Wazwaz, “Solution of the model of beam-type micro- and nano-scale electrostatic actuators by a new modified Adomian decomposition method for nonlinear boundary value problems,” International Journal of Non-Linear Mechanics, vol. 49, pp. 159–169, 2013.
  • C. Li and Y. Wang, “Numerical algorithm based on Adomian decomposition for fractional differential equations,” Computers & Mathematics with Applications, vol. 57, no. 10, pp. 1672–1681, 2009.
  • H. Jafari and S. Seifi, “Homotopy analysis method for solving linear and nonlinear fractional diffusion-wave equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 5, pp. 2006–2012, 2009.
  • I. Hashim, O. Abdulaziz, and S. Momani, “Homotopy analysis method for fractional IVPs,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 674–684, 2009.
  • A. Atangana and A. Secer, “The time-fractional coupled-Korteweg-de-Vries equations,” Abstract and Applied Analysis, vol. 2013, Article ID 947986, 8 pages, 2013.
  • A. Atangana and A. K\il\içman, “Analytical solutions of boundary values problem of 2D and 3D poisson and biharmonic equations by homotopy decomposition method,” Abstract and Applied Analysis, vol. 2013, Article ID 380484, 9 pages, 2013.
  • J. Hristov, “Heat-balance integral to fractional (half-time) heat diffusion sub-model,” Thermal Science, vol. 14, no. 2, pp. 291–316, 2010.
  • J. Hristov, “Transient flow of a generalized second grade fluid due to a constant surface shear stress: an approximate integral-balance solution,” International Review of Chemical Engineering, vol. 3, no. 6, pp. 802–809, 2011.
  • S. T. Mohyud-Din and M. A. Noor, “Homotopy perturbation method for solving fourth-order boundary value problems,” Mathematical Problems in Engineering, vol. 2007, Article ID 98602, 15 pages, 2007.
  • M. A. Noor and S. T. Mohyud-Din, “Variational iteration method for solving higher-order nonlinear boundary value problems using He's polynomials,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 9, no. 2, pp. 141–156, 2008.
  • D. Baleanu, K. Diethelm, E. Scalas, and J. J. Trujillo, Fractional Calculus Models and Numerical Methods, vol. 3 of Series on Complexity, Nonlinearity and Chaos, World Scientific Publishing, Boston, Mass, USA, 2012.
  • X.-J. Yang, Local Fractional Functional Analysis and Its Applications, Asian Academic Publisher, Hong Kong, 2011.
  • X. J. Yang, Advanced Local Fractional Calculus and Its Applications, World Science Publisher, New York, NY, USA, 2012.
  • A. Carpinteri, B. Chiaia, and P. Cornetti, “The elastic problem for fractal media: basic theory and finite element formulation,” Computers and Structures, vol. 82, no. 6, pp. 499–508, 2004.
  • K. M. Kolwankar and A. D. Gangal, “Local fractional Fokker-Planck equation,” Physical Review Letters, vol. 80, no. 2, pp. 214–217, 1998.
  • X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013.
  • J. H. He and F. J. Liu, “Local fractional variational iteration method for fractal heat transfer in silk cocoon hierarchy,” Nonlinear Science Letters A, vol. 4, no. 1, pp. 15–20, 2013.
  • X.-J. Yang, D. Baleanu, and W. P. Zhong, “Approximate solutions for diffusion equations on cantor space-time,” Proceedings of the Romanian Academy A, vol. 14, no. 2, pp. 127–133, 2013.
  • X. J. Yang, D. Baleanu, M. P. Lazarevic, and M. S. Cajic, “Fractal boundary value problems for integral and differential equations with local fractional operators,” Thermal Science, pp. 103–103, 2013.
  • Y. Zhao, D.-F. Cheng, and X.-J. Yang, “Approximation solutions for local fractional Schrödinger equation in the one-dimensional Cantorian system,” Advances in Mathematical Physics, vol. 2013, Article ID 291386, 5 pages, 2013.
  • J.-H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012.
  • W. P. Zhong and F. Gao, “Application of the Yang-Laplace transforms to solution to nonlinear fractional wave equation with fractional derivative,” in Proceeding of the 3rd International Conference on Computer Technology and Development, pp. 209–213, 2011.
  • C. F. Liu, S. S. Kong, and S. J. Yuan, “Reconstructive schemes for variational iteration method within Yang-Laplace transform with application to fractal heat conduction problem,” Thermal Science, vol. 17, no. 3, pp. 715–721, 2013. \endinput